Please use this identifier to cite or link to this item:
http://hdl.handle.net/10263/4636
Title: | Denting and strongly extreme points in the unit ball of spaces of operators |
Authors: | Rao, T S S R K |
Keywords: | Denting Unit ball Extreme points Banach space |
Issue Date: | Feb-1999 |
Citation: | Proceedings of the Indian Academy of Sciences - Mathematical Sciences ,v.109(1),p.75-85 |
URI: | http://hdl.handle.net/10263/4636 |
Appears in Collections: | Mathematics and Statistics |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
denting and storongly extreme points in the.pdf | 1.64 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.